Alert archive / Louisiana / Wind Advisories in 2022
Wind Advisory 15, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Apr 10, 2022, 3:08 PM CDT for 4 parishes in Louisiana. It took effect at Apr 11, 2022, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2022, 3:08 PM CDT (20:08 UTC)
- In effect from
- Apr 11, 2022, 10:00 AM CDT
- Expired
- Apr 11, 2022, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Lake Charles, LA
Counties Cameron Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA
The radar
The Lake Charles radar (KLCH), 96 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
184 WWUS74 KLCH 102008 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 308 PM CDT Sun Apr 10 2022 LAZ033-041>045-052>055-073-074-TXZ215-216-110500- /O.NEW.KLCH.WI.Y.0015.220411T1500Z-220412T0000Z/ /O.CON.KLCH.WI.Y.0014.000000T0000Z-220411T0000Z/ St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- West Cameron-East Cameron-Jefferson-Orange- Including the cities of Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 308 PM CDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * WHAT...For the first Wind Advisory, south winds 25 mph with gusts up to 35 mph. For the second Wind Advisory, south winds 20 mph with gusts up to 30 mph expected. * WHERE...Portions of central, south central and southwest Louisiana and southeast Texas. * WHEN...For the first Wind Advisory, until 7 PM CDT this evening. For the second Wind Advisory, from 10 AM to 7 PM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ LAZ027>032-TXZ180-201-259>262-110000- /O.CON.KLCH.WI.Y.0014.000000T0000Z-220411T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-Tyler-Hardin- Northern Jasper-Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 308 PM CDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 25 mph with gusts up to 35 mph. * WHERE...Portions of central, southwest and west central Louisiana and southeast Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
332 WWUS74 KLCH 110008 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 708 PM CDT Sun Apr 10 2022 LAZ033-041>045-052>055-073-074-TXZ215-216-111100- /O.EXP.KLCH.WI.Y.0014.000000T0000Z-220411T0000Z/ /O.CON.KLCH.WI.Y.0015.220411T1500Z-220412T0000Z/ St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- West Cameron-East Cameron-Jefferson-Orange- Including the cities of Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 708 PM CDT Sun Apr 10 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... ...WIND ADVISORY FOR SUNDAY HAS EXPIRED... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of central, south central and southwest Louisiana and southeast Texas. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ LAZ027>032-TXZ180-201-259>262-110115- /O.EXP.KLCH.WI.Y.0014.000000T0000Z-220411T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-Tyler-Hardin- Northern Jasper-Northern Newton-Southern Jasper-Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 708 PM CDT Sun Apr 10 2022 ...WIND ADVISORY HAS EXPIRED... Winds have started to relax this evening, and will continue to relax further in the coming hours. Therefore, the Wind Advisory has been allowed to expire. $$
369 WWUS74 KLCH 110842 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 342 AM CDT Mon Apr 11 2022 LAZ033-041>045-052>055-073-074-TXZ215-216-112100- /O.CON.KLCH.WI.Y.0015.220411T1500Z-220412T0000Z/ St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- West Cameron-East Cameron-Jefferson-Orange- Including the cities of Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 342 AM CDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of central, south central and southwest Louisiana and southeast Texas. * WHEN...From 10 AM to 7 PM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
354 WWUS74 KLCH 112127 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 427 PM CDT Mon Apr 11 2022 LAZ033-041>045-052>055-073-074-TXZ215-216-120000- /O.CON.KLCH.WI.Y.0015.000000T0000Z-220412T0000Z/ St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- West Cameron-East Cameron-Jefferson-Orange- Including the cities of Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 427 PM CDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 15 to 20 mph with gusts up to 30 mph. * WHERE...Portions of central, south central and southwest Louisiana and southeast Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
582 WWUS74 KLCH 120003 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 703 PM CDT Mon Apr 11 2022 LAZ033-041>045-052>055-073-074-TXZ215-216-120115- /O.EXP.KLCH.WI.Y.0015.000000T0000Z-220412T0000Z/ St. Landry-Calcasieu-Jefferson Davis-Acadia-Lafayette- Upper St. Martin-Vermilion-Iberia-St. Mary-Lower St. Martin- West Cameron-East Cameron-Jefferson-Orange- Including the cities of Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 703 PM CDT Mon Apr 11 2022 ...WIND ADVISORY HAS EXPIRED... Sustained winds and higher gusts have begun relaxing and will continue to diminish further in the coming hours. Therefore, the Wind Advisory issued earlier has been allowed to expire. $$ 25
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 10:53 AM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 10, 10:53 AM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1053 AM CDT Sun Apr 10 2022
.DISCUSSION...
Wx map shows 1023 mb sfc high pressure over the NE Gulf, a 994 mb
sfc low over KS, with a very tight pressure gradient between the
two features over the Western Gulf/TX/LA northward. Winds have
picked up considerably as expected, ranging from 20-25 mph with
gusts 30-40 mph likely. Winds may increase a bit more this
afternoon, but expected to subside by sunset. Thus, the Wind
Advisory for all inland areas, and Small Craft Advisory for all
marine zones look good and will continue. Temperatures this
morning range into the lower to mid 70s, expecting upper 70s to
lower 80s by mid afternoon.
08
&&
.AVIATION...
As stated in the discussion, winds will be the biggest concern for
aviation terminals this afternoon. Expect southerly winds of
20-24 kt with gusts 32-35 kts at all terminals. Winds expected to
diminish somewhat after 00z, but remain 12-15 kts this evening,
and 10-14 kts overnight. Skies will remain mostly clear this
afternoon and evening, but MVFR ceilings expected to develop by
08z through 15z Monday. Southerly winds expected to pick up by 15z
Monday around 18-20 kts with gusts 27-30 kts expected.
08
&&
.PREV DISCUSSION... /issued 626 AM CDT Sun Apr 10 2022/
DISCUSSION...
For the 04/10/2022 1200 UTC TAF package.
AVIATION...
Winds will be the main story in this TAF package. Tight gradient
between surface low over the Plains and high to the east will
allow for southerly winds around 20 knots with gusts near or above
30 knots from around 10/15Z to 11/00Z. Winds will begin to
decrease after sunset. Some MVFR ceilings may try to move into
KBPT after 11/06Z. Otherwise, mainly VFR conditions.
Rua
PREV DISCUSSION... /issued 445 AM CDT Sun Apr 10 2022/
SHORT TERM [Today through Tuesday]...
Surface high pressure has moved east of the area now and this is
allowing for southerly winds to develop over the forecast area and
thus temperatures and dew points this early morning are much
higher than the past couple of days.
Upper level energy moving out of the Rockies will help strengthen
a surface low over the Plains today. The gradient between this low
and the high will allow for windy conditions by late morning that
will continue through the afternoon until sunset. South winds will
be in the 20 to 25 mph range with gusts to 35 mph. Therefore, the
Wind Advisory will continue through 7 pm local.
Pattern does not change much for the next few days with an upper
level trough over the mid section of the country moving slowly
east. Energy moving around the trough will develop low pressure
systems at the surface east of the Rockies and with high pressure
remaining over the southeast US, a tight gradient will remain in
place keeping quite breezy and gusty conditions over land areas
during the daytime.
The south winds will help to increase Gulf moisture during the
period. Precipitable water on Monday is expected to be between
1.25 and 1.40 inches, which is between the 75th and 90th
percentile of SPC daily climo, with mean layer relative humidity
between 50 and 60 percent. Despite the increase in moisture on
Monday, forecast soundings show a cap in place around 85H, and
this will probably keep significant rain shower activity in
check.
By Tuesday, the airmass will continue to become moist and
unstable. Precipitable water values are progged to be between 1.50
and 1.75 inches, which are over the 90th percentile of SPC daily
climo and getting close to max moving average. Mean layer relative
humidity will be above 70 percent.
An approaching southern stream short wave moving around the upper
level trough will help erode the cap and develop scattered showers
and thunderstorms in the afternoon that will persist into the
evening hours.
Progs show moderate instability with a deeply sheared environment.
Most unstable CAPE values over 2000 j/kg, with 0-6km bulk shear
nearing 50 knots. Therefore, there is the potential for any
thunderstorm that develops to become strong to severe. Currently,
SPC has outlined the area along and north of a Lafayette to Port
Arthur line in Slight Potential Risk (level 2 out of 5) for the
Day 3 period (Tuesday into Tuesday night.)
Also, with the possibility of the thunderstorms having high
rainfall rates, WPC has outlined most of the forecast area in a
Slight Potential Risk (level 2 out of 4) for excessive rainfall
that may lead to flooding. Basically 1 to 3 inches of rain may
fall in a short time period with the stronger convection that
could cause flooding.
Rua
LONG TERM [Wednesday through Saturday]...
The beginning of the long term will see a continuation of active
weather as the upper trough continues to track eastward. This will
send a frontal boundary through the region, specifically on
Wednesday morning to night for us. Currently parts of our CWA are
highlighted by SPC for a risk for severe storms. Forecast soundings
show modest instability and deep layer shear along with decent
pwats. Depending on how this evolves, we could possibly see all
modes of severe weather. Flooding appears less likely, with a 48h
total of just under 3 inches. Again, we shall see how this evolve
over the coming week.
Thursday the EURO and CMC continue to show a surface high pressure
ridging into the area, however the GFS still holds onto lingering
activity with a much slower progress of the front. Nevertheless
going into Friday, winds will swing back out of the south and
introduce gulf moisture right back to us. Thanks to a few
disturbances, we could see around 10-30 PoPs for the duration of the
long term.
Behind the front, highs will be slightly more comfortable (and back
to "normal") in the mid to upper 70s and lows in the 50s. However
temps will moderate and we will see temps slightly above normal in
the mid 80s during the day to mid 60s overnight.
Stigger/87
MARINE...
Southerly winds have been increasing over the southeast Texas
coastal waters tonight as low pressure at the surface is forming
over Kansas. The pressure gradient between the low and a surface
high over the northeast Gulf of Mexico will be such that strong
and gusty south winds can be expected today into tonight. South
winds around 20 knots with gusts to 30 knots look like a good bet
for the entire coastal waters. Therefore, will continue the small
craft advisory through tonight.
Pattern does not change much through mid week with a surface high
pressure system over the southeast US and a series of low pressure
systems forming east of the Rockies and moving over the Plains.
Therefore, the elevated onshore winds will also persist through
mid week with likelihood of small craft advisories.
Showers and thunderstorms can be expected over the coastal waters
Tuesday through Thursday ahead of an approaching slow moving cold
front. This front will move into the Gulf on Thursday with a
modest northeast to east flow developing.
Rua
LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for LAZ027>033-041>045-052>055-073-074.
TX...Wind Advisory from 10 AM this morning to 7 PM CDT this evening
for TXZ180-201-215-216-259>262.
GM...Small Craft Advisory from 10 AM this morning to 7 AM CDT Monday
for GMZ455-475.
Small Craft Exercise Caution until 10 AM CDT this morning for
GMZ430-432-435-455-475.
Small Craft Advisory until 7 AM CDT Monday for GMZ450-452-470-
472.
Small Craft Advisory from 10 AM this morning to 10 PM CDT this
evening for GMZ430-432-435.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 82 62 85 67 / 0 10 10 10
LCH 78 66 80 67 / 10 10 10 10
LFT 78 65 81 68 / 0 10 10 10
BPT 80 68 81 69 / 10 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ027>033-041>045-
052>055-073-074.
TX...Wind Advisory until 7 PM CDT this evening for TXZ180-201-215-216-
259>262.
GM...Small Craft Advisory until 7 AM CDT Monday for GMZ455-475.
Small Craft Exercise Caution until 10 AM CDT this morning for
GMZ430-432-435-455-475.
Small Craft Advisory until 7 AM CDT Monday for GMZ450-452-470-
472.
Small Craft Advisory until 10 PM CDT this evening for GMZ430-432-
435.
&&Hazardous weather outlook, Apr 10, 4:54 AM CDT, 10 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 454 AM CDT Sun Apr 10 2022 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-111100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 454 AM CDT Sun Apr 10 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is the potential for strong to severe thunderstorms by Tuesday afternoon that will continue into Wednesday night. On Tuesday, the Storm Prediction Center has outlined the area north of a Lafayette to Port Arthur line in a Slight Potential Risk for severe storms (level 2 out of 5.) Damaging straight line winds and large hail will be the main concerns, although a few quick spin up tornadoes can not be ruled out. Also on Tuesday, the Weather Prediction Center has outline the area in slight risk (level 2 out of 4) for excessive rainfall that may lead to flooding. High rainfall rates of 1 to 3 inches in a quick period of time could cause flooding of low lying areas and streets. On Wednesday, the Storm Prediction Center has outlined the area in a Slight Risk Potential (15 percent probability) for severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ455-475-111100- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 454 AM CDT Sun Apr 10 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM CDT MONDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Elevated onshore winds will persist through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-111100- Sabine Lake-Calcasieu Lake-Vermilion Bay- 454 AM CDT Sun Apr 10 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Elevated onshore winds will persist through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-470-472-111100- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 454 AM CDT Sun Apr 10 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Elevated onshore winds will persist through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in Louisiana, 2022Wind Advisories in Texas, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.